Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    580

Start (Already A Week In)

irishnproud4

105 views

I'm an 18 year old male,senior in high school, with moderate/severe acne and i've used many many things all of which to no avail so my dermatoligist got me started on Claravis 40mg

It is day 7 of me taking it and I already have most of the common side effects

dry lips

dry/flaky face

back pain

severe initial break-out

I have all of those side effects plus my scalp is very sore and it hurts to wash my hair and even touch my scalp,does anyone know if this is foreshadowing hair loss or any hair related problem because I think I would rather have acne than get hair loss

The cleanser I'm using right now I think is too intense for my face because its kinda painful to putu on and i think drys my skin out too much and i also have no lip balm which is a problem. Today I'm going to buy a gentle moisturizer, a gentle cleanser, and a lip balm

I'm not taking any vitamins and thinking about finding a multi vitamin without vitamin A, any recommendations?

So right now my face is very red,dry,flaky,and has many pimples but I have a feeling I'm going to get some good results soon

I have no results or side effects on my body acne,my body acne seems the same as it always has been,extremely looking forward to having an acne free chest and back.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×